User: Guest  Login
Document type:
Zeitungsartikel 
Author(s):
Chong, C. 
Title:
High-frequency analysis of parabolic stochastic PDEs 
Abstract:
We consider the problem of estimating stochastic volatility for a class of second-order parabolic stochastic PDEs. Assuming that the solution is observed at a high temporal frequency, we use limit theorems for multipower variations and related functionals to construct consistent nonparametric estimators and asymptotic confidence bounds for the integrated volatility process. As a byproduct of our analysis, we also obtain feasible estimators for the regularity of the spatial covariance function of...    »
 
Dewey Decimal Classification:
510 Mathematik 
Journal title:
Annals of Statistics 
Year:
2020 
Journal volume:
48 
Quarter:
2. Quartal 
Journal issue:
Pages contribution:
1143-1167 
Language:
en 
Fulltext / DOI:
WWW:
_blank 
Status:
Erstveröffentlichung 
TUM Institution:
Lehrstuhl für Mathematische Statistik 
Format:
Text